# SDR DALA13028251402

- Difficulty date: June 5, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,887 hours, 25,657 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION ON RT WING NR 2 PYLON AFT DIAGONAL BRACE FITTING, FOUND OTBD FASTENER HOLE (01 EA) WITH HOLE EDGE DAMAGE ON LOWER WING SURFACE SIDE. OTBD FASTENER HOLE DAMAGE REWORKED IAW PRI 514643-14AD, REV 0 AND REV 1.
